Keywords = Domination number
Outer-independent total 2-rainbow dominating functions in graphs

Articles in Press, Accepted Manuscript, Available Online from 20 May 2022


Akram Mahmoodi; Lutz Volkmann

Total outer-convex domination number of graphs

Volume 7, Issue 1, June 2022, Pages 59-68


Rubelyn Yangyang; Marylin Tarongoy; Evangelyn Revilla; Rona Mae Banlasan; Jonecis A Dayap

Algorithmic Aspects of Quasi-Total Roman Domination in Graphs

Volume 7, Issue 1, June 2022, Pages 93-104


Venkata Subba Reddy P; Mangal Vikas

Total domination in cubic Knödel graphs

Volume 6, Issue 2, December 2021, Pages 221-230


Nader Jafari Rad; Doost Ali Mojdeh; Reza Musawi; E. Nazari

On the super domination number of graphs

Volume 5, Issue 2, December 2020, Pages 83-96


Juan Alberto Rodríguez-Velázquez; Douglas F. Klein; Eunjeong Yi

Hypo-efficient domination and hypo-unique domination

Volume 1, Issue 2, December 2016, Pages 103-116


Vladimir Samodivkin